# SDR DALA2015021601358

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN FLOOR PANEL 160G.  FLOOR PANEL REPLACED IAW DWG 9957828, SRM 51-10-3, PAR 14, 21, 51-30-2.
